Skip to Main Content
Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911



K-stability of log Fano hyperplane arrangements

Author: Kento Fujita
Journal: J. Algebraic Geom. 30 (2021), 603-630
Published electronically: May 27, 2021
Full-text PDF

Abstract | References | Additional Information

Abstract: In this article, we completely determine which log Fano hyperplane arrangements are uniformly K-stable, K-stable, K-polystable, K-semistable, or not.

References [Enhancements On Off] (What's this?)


Additional Information

Kento Fujita
Affiliation: Department of Mathematics, Graduate School of Science, Osaka University, Toyonaka, Osaka 560-0043, Japan
MR Author ID: 962140
ORCID: 0000-0002-8887-5551

Received by editor(s): September 24, 2017
Received by editor(s) in revised form: July 1, 2019, and February 10, 2021
Published electronically: May 27, 2021
Additional Notes: This work was supported by JSPS KAKENHI Grant Number JP16H06885
Article copyright: © Copyright 2021 University Press, Inc.